# SDR CALA2019070501149

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 54,176 hours, 17,745 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX FAIL AMBER ON THE DISPLAY, WX SYS STATUS MSG. WX DISPLAY BLANK, SEE FUP 3630808. SUGGEST REPLACE TRANSCEIVER. 99-2317-9-0001 IN STOCK IAH TERMINAL. REMOVED AND REPLACED WXR XCVR IN REF. TO AMM 34-43-01. OPS CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1099946  SN OFF 9962 TRANSCEIVER, WX  OFF 99-2317-9-0001 9962 ON 99-2317-9-0001 9235.
